# SDR 2001UALA01165

- Difficulty date: June 24, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 41,562 hours, 22,213 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER REPAIR AT FWD END OF WING SCAN LIGHT MISSING 6 HI-LOKS, AT BS 500C, STR 16L.  INSTALLED U-CHANNEL INSIDE STRINGER, AND HI-LOKS.  MAJOR REPAIR ACCOMPLISHED.
